Periodica Mathematica Hungarica

, Volume 63, Issue 2, pp 205–214 | Cite as

On the uniform convergence of double sine series with generalized monotone coefficients

  • Péter KórusEmail author


Chaundy and Jolliffe proved their classical theorem on the uniform convergence of sine series with monotone coefficients in 1916. Lately, it has been generalized using classes MVBVS and SBVS2 instead of monotone sequences. In two variables, the class MVBVDS was studied under the uniform regular convergence of double sine series. We shall generalize those results defining a new class of double sequences for the coefficients.

Key words and phrases

sine series double sine series Fourier series uniform convergence regular convergence generalized monotonicity mean value bounded variation supremum bounded variation 

Mathematics subject classification numbers

42A20 42A32 42B99 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T. W. Chaundy and A. E. Jolliffe, The uniform convergence of a certain class of trigonometric series, Proc. London Math. Soc., 15 (1916), 214–216.CrossRefGoogle Scholar
  2. [2]
    P. Kórus, Remarks on the uniform and L 1-convergence of trigonometric series, Acta Math. Hungar., 128 (2010), 369–380.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    P. Kórus and F. Móricz, On the uniform convergence of double sine series, Studia Math., 193 (2009), 79–97.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    F. Móricz, Some remarks on the notion of regular convergence of multiple series, Acta Math. Acad. Sci. Hungar., 41 (1983), 161–168.zbMATHGoogle Scholar
  5. [5]
    D. S. Yu and S. P. Zhou, A generalization of monotonicity condition and applications, Acta Math. Hungar., 115 (2007), 247–267.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    I. E. Žak and A. A. Šneider, Conditions for uniform convergence of double sine series, Izv. Vysš. Učebn. Zaved. Matematika, 4 (1966), 44–52, in Russian.Google Scholar
  7. [7]
    S. P. Zhou, P. Zhou and D. S. Yu, Ultimate generalization to monotonicity for uniform convergence of trigonometric series,

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2011

Authors and Affiliations

  1. 1.Bolyai InstituteUniversity of SzegedSzegedHungary

Personalised recommendations